# SDR DLL10951808

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1135
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion Fitting
- Condition: Corrosion
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT GEAR FITTING AFT TRUNNION AFT BORE HAS CORROSION FWD FACE.  CORR SPOT FACED .004 DEEP AND LOCALLY BLENDED AREA, REMOVED CORROSION PER SRM 57-14-00.  ALL REMAINING REWORK COMPLIED WITH ON RC'S 1453/1454.
